Asthma problem

I have asthma, which trigger due to dust especially. i usually take budecort inhaler but from last 4 months i am taking Ebast-M (montelukast +ebastine). It helps me but from last 2 month, i am feeling minor pain at the center of the chest near manubrium bone. Pain occurs when i tightens my chest or lift some weights. i think it may be the side effect of the ebast-m.

I consult with other doctors and he prescribed me the painkillers but that did not help. I have also done the X-ray and it comes normal.

Please suggest.

Asthma problem
Answered
Family Physician

Answer ( 1 )

  1. Hello,
    Welcome to medimetry.
    Thanks for the query.

    I can understand your concern and would suggest you to first get your ECG done to rule out cardiac involvement.

    Secondly get your serum calcium and vitamin D levels done.

    Also usually its not a side effect of medication but you can switch to tab alerid 10 mgs 1 at night for a few days to check it out as well.

    Do let me know if you need any more assistance.

    Take care and keep me posted.

    Regards!!